# SDR 97ZZZX1713

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47227
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7737158
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link Assy
- Part number: 7642603
- Condition: Cracked
- Location: Nlg Assy
- Part time: 5,611 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LINK ASSY CRACKED IN RADIUS JUST FORWARD OF THE ATTACH POINT FOR THE DOWNLOCK ASSY.  THIS IS THE SECOND ONE FOUND IN FLEET.  THE AREA WHERE THE CRACK OCCURRED IS ONE OF THE ITEMS CALLED OUT FOR IN SB 724A, PART II, ITEM NR 3, SKETCH 3, TO BE CHECKED FOR CRACKING.  SUBMITTER SUGGESTS CHECKING THIS AREA FOR CRACKS EVERY 10 HOURS BY USING DYE PENETRANT METHODS.
